# SDR CA040708008

- Difficulty date: July 5, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: NK021
- Condition: Inoperative
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM CASE DRAIN FILTER BYPASS INDICATOR POPPED SEVERAL TIMES DURING THE DAY.  FOUND FILTER CONTAMINATED WITH METAL.  REPLACED HYDRAULIC PUMP AS PRECAUTION DUE TO 2 FAILURES ON OTHER AIRCRAFT.
